|Vomitting after Viraday
Oct 2, 2011
Dear Sir, Many thanks for your reply. Highly appreciated. I did not mention an important point in my last question. I have always had low haemoglobin ranging from 6-8gms. I had a back problem and we decided to get it operated. Since my hb was quite low at that time, I was advised to undergo blood transfusion and that is how I got infected with HIV. Even now my hb remains low. I undergo repeated transfusions as hb falls to 5gms. Could low hb be a reason for the vomitting after viraday? all other tests seem to be normal.
| Response from Dr. Holodniy
Unlikely a low hemoglobin or blood count would cause these symptoms. However, you don't indicate why you have such a low hemoglobin. Has this been worked up? This can be a sign of blood disorders, vitamin or iron deficiency, or other medical problems.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles Could I Have HIV
- Anal Warts After Kissing Cold Sore Worried I Have HIV
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Penis After Swallowing Worried I Have HIV
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.